| Catalog Number |
300900000000 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Codes |
Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.Evaluation results findings (components/results).1 device: speaker/sounder / electrical/electronic component problem identified.1 device is pending evaluation.Evaluation results findings (components/results).1 device: insufficient information / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1- march 31, 2026.This report summarizes 2 malfunction events(s), where it was reported the devices, experienced clinician not alerted/aware of possible patient fall condition.There was 1 event with patient involvement; the patient experienced a fall.No adverse consequence or clinically relevant delay in treatment was reported.